# SDR CA071220002

- Difficulty date: November 8, 2007
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Diamon DA 42
- Engine: Thielt TAE12502114
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 057610E000201
- Condition: Malfunctioned
- Location: Fadec
- Part time: 608 hours
- Component: Fadec, Thielt
- Component part number: 057610E
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT TRAINING MANEUVERS, SIMULATED SINGLE ENG OPS AT 5000 FT ASL, THE LT ENGINE WAS THROTTLED BACK TO FLIGHT IDLE (5 PERCENT PWR, THROTTLE RETARDED).  UPON RETURN TO NORMAL PWR OPS THE LT ENG BEGAN TO SURGE FROM 20-100 PERCENT PWR, REGARDLESS OF THROTTLE POSITION, ENG WAS UNCONTROLLABLE.  THE LT ENGINE FADEC WAS SELECTED FROM ECU A TO ECU B AND CONTROL OF LT ENGINE WAS REGAINED. THE AC RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MAINT ACTIONS:  DISCREPANCY COULD NOT BE DUPLICATED DURING GROUND TESTS. LT ENGINE OPERATED NORMALLY ON BOTH ECU A AND ECU B OF THE LT FADEC.  LT HAD FADEC REPLACED AND AC RELEASED FOR TEST FLIGHT. NO FURTHER ENG SURGING NOTED. (TC NR 20071220002)
